# SDR 2006UALA00172

- Difficulty date: January 29, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 52,072 hours, 19,548 cycles
- Engine: Pwa PW2037
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Part number: 154DB3
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO LEFT ENGINE PROBE HEAT INDICATION PROBLEM, NON-ICING RESTRICTION.  REPLACED P2-T2 PROBE PER MM 72-21-03 AND FAULT WAS REMOVED/INDICATOR EXTINGUISHED.  ENGINE RUN AFTER PT REPLACEMENT WAS CLEAR.  ITEM RESURFACED ON THE 02/01/2006, AND DEN REPLACED RELAYS K144 AND K10377 AS PRECAUTIONARY.  EICAS CLEARED.  NO ISSUES DURING RUN-UPS OR FURTHER FLIGHTS.  PROBABLE CAUSE DUE TO WEAK RELAY AND/OR INTERMITTENT PROBE MALFUNCTION.
